×

zbMATH — the first resource for mathematics

A generalized continuity and product spaces. (English) Zbl 0318.54008

MSC:
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54B10 Product spaces in general topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] GENTRY K. R., HOYLE H. B.: Somewhat continuous functions. Czechosl. Math. J. 21 96, 1971, 5-12. · Zbl 0222.54010
[2] KEMPISTY S.: Sur les Functions quasicontinues. Fund. Math. 19, 1932, 184-197. · Zbl 0005.19802
[3] MARTIN N. F. G.: Quasicontinuous functions on product spaces. Duke Math. J. 28 1961, 39-44.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.